MathSciNet Relay Station
MathSciNet bibliographic data
MR2195141 (2007b:14102) 14K20 (14K05 14K25 32Q15 53D12)
Nohara, Yuichi Projective embeddings and Lagrangian fibrations of abelian varieties. Math. Ann. 333 (2005), no. 4, 741–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement